# SDR CALA2016050695346

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 48,034 hours, 20,635 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SIGNIFICANT EXFOLIATION ON FUSELAGE SKIN AT LAVATORY TANK VENT PORT, BETWEEN FRAME 69 & 70, BETWEEN STRINGER 31 & 32 RT.  INSTALLED PERMANENT REPAIR IAW SRM 53-41-11.
